Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rings with a pivotal monomial


Author: S. A. Amitsur
Journal: Proc. Amer. Math. Soc. 9 (1958), 635-642
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096705-0
MathSciNet review: 0096705
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096705-0
Article copyright: © Copyright 1958 American Mathematical Society